Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperspaces and cones


Author: Sergio Macías
Journal: Proc. Amer. Math. Soc. 125 (1997), 3069-3073
MSC (1991): Primary 54B20
MathSciNet review: 1425134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize locally connected continua $X$ for which its hyperspace of subcontinua, $\mathcal {C}(X)$, has finite dimension and is homeomorphic to the cone of a continuum $Z$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B20

Retrieve articles in all journals with MSC (1991): 54B20


Additional Information

Sergio Macías
Affiliation: Instituto de Matemáticas, Circuito Exterior, Ciudad Universitaria, México, D.F., C.P. 04510, México
Email: macias@servidor.unam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-97-04175-0
PII: S 0002-9939(97)04175-0
Keywords: Hyperspace, continuum, cone
Received by editor(s): November 19, 1995
Communicated by: James West
Article copyright: © Copyright 1997 American Mathematical Society